# SDR ASAA2014042707587

- Difficulty date: April 27, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 5,453 hours, 1,734 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 1993
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 61,375 hours, 33,628 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB "ZONE TEMP" LIGHT ILLUMINATES ON MASTER CAUTION RECALL AND EXTINGUISHES ON MASTER CAUTION RESET.  ACFT GROUNDED.  PERFORMED PACK/ZONE TEMPERATURE CONTROLLER BITE IAW FIM 21-62, TASK 801, FAULTED LT PACK TCV.  REMOVED LT PACK TEMP CONTROL VALVE IAW MM 21-51-10-000-801.  INSTALLED TEMP CONTROL VALVE IAW MM 21-51-400-801. OPS CHECKED IAW MM 21-51-10-400-801. OPS CHECKED GOOD.
